# SDR USAA2014071500004

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 51,259 hours, 21,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R DOOR LIGHT COVER MISSING.  INSTALLED 2R DOOR EXIT LIGHT COVER.  OPERATIONS CHECKED NORMAL.
